PORTLAND, Ore. (KOIN) — A specific batch of Children’s Advil Suspension Bubble Gum has voluntarily been recalled over concerns that a mislabeling could lead to overdoses.
According to its manufacturer Pfizer, certain bottles of the liquid medicine were packaged with the wrong dosage cup. The recommended dosages were listed in milliliters on the label as usual, however, the included cup was marked in teaspoons.
A single teaspoon is about five times more than a milliliter — which caused Pfizer to worry that using the incorrectly labeled cup could lead to overdoses. The most common symptoms associated with an ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision and dizziness.
The affected batch includes 4 fl. oz. bottles with the lot number R51129 and an expiration date of 11/20. It was distributed to stores nationwide between May and June 2018.
Distributors and retailers have been notified to stole the sale of the recalled product.